MathSciNet Relay Station
MathSciNet bibliographic data
MR144322 (26 #1868) 54.78
Kister, J. M.; McMillan, D. R., Jr. Locally euclidean factors of $E\sp{4}$ which cannot be imbedded in $E\sp{3}$. Ann. of Math. (2) 76 1962 541–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement